RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 275, Number 2, Pages 365–368 (Mi dan9763)  

MATHEMATICAL PHYSICS

Solution of a boundary value problem under boundary conditions of mixed type for a parabolic system

N. M. Mamedov

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (423 kB)

Bibliographic databases:
UDC: 517.956.4
Presented: Н. Н. Боголюбов
Received: 01.07.1983

Citation: N. M. Mamedov, “Solution of a boundary value problem under boundary conditions of mixed type for a parabolic system”, Dokl. Akad. Nauk SSSR, 275:2 (1984), 365–368

Citation in format AMSBIB
\Bibitem{Mam84}
\by N.~M.~Mamedov
\paper Solution of a boundary value problem under boundary conditions of
mixed type for a parabolic system
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 275
\issue 2
\pages 365--368
\mathnet{http://mi.mathnet.ru/dan9763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742221}
\zmath{https://zbmath.org/?q=an:0597.35062}


Linking options:
  • http://mi.mathnet.ru/eng/dan9763
  • http://mi.mathnet.ru/eng/dan/v275/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020